zbMATH — the first resource for mathematics

Factorizing symmetric indefinite matrices. (English) Zbl 0336.65022

65F15 Numerical computation of eigenvalues and eigenvectors of matrices
65F05 Direct numerical methods for linear systems and matrix inversion
15A63 Quadratic and bilinear forms, inner products
Full Text: DOI
[1] Bunch, J.R.; Parlett, B.N., Direct methods for solving symmetric indefinite systems of linear equations, SIAM J. numer. anal., 8, 639-655, (1971) · Zbl 0199.49802
[2] Curtis, A.R.; Reid, J.K., The solution of large sparse unsymmetric systems of linear equations, J. inst. math. appl., 8, 344-353, (1971) · Zbl 0229.65032
[3] Reid, J.K., A note on the stability of Gaussian elimination, J. inst. math. appl., 8, 374-375, (1971) · Zbl 0229.65030
[4] Wilkinson, J.H., The algebraic eigenvalue problem, (1965), Oxford U.P Oxford · Zbl 0258.65037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.